Search Results

You are looking at 1 - 6 of 6 items for :

  • "Cohen–Macaulay ring" x
Clear All

] Hochster , M. , Rings of invariants of tori, Cohen-Macaulay rings generated by monomials, and polytopes , Ann. of Math. ( 2 ), 96 ( 1972 ), 318 – 337 . [12

Restricted access

Bruns, W. and Herzog, J. , Cohen Macaulay rings , Vol. 39, Cambridge studies in advanced mathematics, revised edition, 1998. Cimpoeas, M. , A stable property of Borel type ideals, Communications in

Restricted access

] B runs , W. and H erzog , J. , Cohen–Macaulay Rings , Revised Edition , Cambridge , 1998 . [3] E strada , M. and V illareal , R. H. , Cohen–Macaulay Bipartite

Restricted access

Algebra. , Vol. 214 , Issue 10 , October 2010 , Pages 1812 – 1817 . [3] B runs , W. and H erzog , J. , Cohen Macaulay rings , Revised Edition, Cambridge, 1996

Restricted access

] Bruns , W. and Herzog , J. , Cohen-Macaulay Rings , Cambridge University Press ( 1997 ). [6] Chakrabarty , I. Ghosh , S

Restricted access

Bruns, W. and Herzog, J. , Cohen-Macaulay rings , Revised Cambridge Studies in Advanced Mathematics, 39. Cambridge University Press (1993). MR 95h :13020 Cimpoeas, M

Restricted access